Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 2, Pages 151-159

Controllability of quasilinear stochastic evolution equations in Hilbert spaces

P. Balasubramaniam

Gandhigram Rural Institute, (Deemed University), Department of Mathematics, Gandhigram, Tamil Nadu 624 302, India

Received 1 December 1998; Revised 1 December 1999

Copyright © 2001 P. Balasubramaniam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Controllability of the quasilinear stochastic evolution equation is studied using semigroup theory and a stochastic version of the well known fixed point theorem. An application to stochastic partial differential equations is given.